MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "partial occlusion at level of closure site caused by dissection flap.Had to do balloon inflation x 2min.Flow restored." additional information : "during a tavr procedure, micro puncture and ultrasound were used to gain central access in the common femoral artery.Vessel size was 5cm.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Full udi is not available as the lot# was not provided by the customer.
 
Additional Manufacturer Narrative
(b)(4).No return product evaluation could be completed as the device was not returned for investigation.The device lot history record review for lot number 73d2400116 was performed, and no relevant findings were identified.A post angio indicated a partial occlusion caused by a dissection.Balloon inflation was applied, restoring flow.The root cause of the interrupted flow is due to the formation of an occlusive dissection.There was no dog-boning reported during balloon inflation, which indicates the occlusion was most likely due to a dissection rather than the manta implant.Dissections are a common large-bore procedural complication; therefore, it cannot be determined, as it is unclear whether the dissection was created by procedure sheath or the manta device.The potential adverse events associated with any large-bore intervention, may include vascular trauma or laceration.No product quality issues related to manufacturing, documentation, or labeling were identified.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21080085
Report Number3010252479-2025-00003
Device Sequence Number20913570
Product Code MGB
UDI-Device Identifier10856279007304
UDI-Public(01)10856279007304(11)240402(17)251002(10)73D2400116(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Catalogue Number2115
Device Lot Number73D2400116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age78 YR
Patient SexUnknown
Patient Weight59 KG